MAUDE Adverse Event Report: ABBOTT IRELAND ARCHITECT AFP; ALPHA-FETOPROTEIN

ABBOTT IRELAND ARCHITECT AFP; ALPHA-FETOPROTEIN
Catalog Number 03P36-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer stated that a falsely elevated architect afp result of 43.89 ng/ml was generated for a patient sample that retested at 1.88 ng/ml.The customer's normal rsnge is 0.89 - 8.78 ng/ml.The elevated result does not fit the clinical picture.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
Historical quality metrics were reviewed and no adverse trend was identified for the customer's issue.Complaint searches determined that there is normal complaint activity for the likely cause lot.Labeling was reviewed and found to be adequate.Historical performance of the reagent lot was evaluated using world wide data from abbott link.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for this lot is within the established control limits which indicates that the lot is performing acceptably and comparable to other lots in the field.Based on the available information, no product deficiency was identified.

Brand Name
ARCHITECT AFP
Common Device Name
ALPHA-FETOPROTEIN
Manufacturer (Section D)
ABBOTT IRELAND
diagnostics division
finisklin business park
sligo NA
EI  NA
MDR Report Key8680621
Report Number3008344661-2019-00073
Device Sequence Number11216552
Product Code LOK
UDI-Device Identifier00380740112400
UDI-Public00380740112400
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P120008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2019
Device Catalogue Number03P36-25
Device Lot Number96123FN00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/28/2019
Supplement Date Received by Manufacturer09/04/2019
Initial Report FDA Received Date06/07/2019
Supplement Report FDA Received Date09/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER; ARCHITECT I2000SR ANALYZER; LN 03M74-02, SN (B)(4); LN 03M74-02,SN (B)(4)